# SDR ASAA2019042929187

- Difficulty date: April 29, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 15,212 hours, 4,954 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24263
- Condition: Faulted
- Location: E&E Bay
- Part time: 15,314 hours, 4,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. GROUNDED - YES. RELEASED PER MEL 30-11E LEFT NR 2 WINDOW HEAT INOP. FAULT HISTORY SHOWED WINDOW SENSOR. BIT VERIFY GOOD. DUE TO HISTORY REMOVED AND REPLACED L SIDE WINDOW HEAT CONTROL UNIT REF AMM 30-41-11. OPS CHECK GOOD. MEL 30-11E CLEARED.
